MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO PATIENT TRACKER, GREEN; NEUROLOGICAL STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-KALAMAZOO PATIENT TRACKER, GREEN; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number 6007-005-000
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Patient Involvement (2645)
Date of Event 11/13/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure at the user facility the tracker disassembled.The device disassembling poses the risk of a component falling into the surgical site.The procedure was completed successfully without a clinically significant delay; no adverse consequences or medical intervention were reported.
 
Additional Manufacturer Narrative
Additional information added for d4, d10, h3, h4 device evaluation: follow-up report submitted to document device evaluation results.
 
Event or Problem Description

Brand Name
PATIENT TRACKER, GREEN
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key9447020
Report Number0001811755-2019-03993
Device Sequence Number11571022
Product Code HAW
UDI-Device Identifier04546540392084
UDI-Public04546540392084
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K993239
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number6007-005-000
Device Catalogue Number6007-005-000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/26/2020
Initial Date Received by Manufacturer 11/13/2019
Supplement Date Received by Manufacturer05/27/2020
Initial Report FDA Received Date12/10/2019
Supplement Report FDA Received Date05/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1